# SDR AALA202303011747

- Difficulty date: February 26, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A320*
- Aircraft serial: 1403
- Aircraft time: 70,990 hours, 27,129 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAUTION RED LIGHTS ON FLIGHT ATTENDANTS PANEL ARE ILLUMINATED. MAINTENANCE SERVICED L3 DOOR ASSIST BOTTLE PER AMM 52-10-00 AND CAUTION LIGHTS EXTINGUISHED.
